# SDR YENA2025102801063

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 7,242 hours, 1,337 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2233, BOS-SFO. (ETOPS) CLASS II MESSAGE FUEL.  CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULTS INDICATED BY FUEL. PERFORMED FQIC BITE TEST PER AMM 28-42-00-740-001 AND 28-46-00-740-001 TEST OK. NO PREVIOUS HISTORY. THIS CLEARS MDDR 598386 PLACARD REMOVED MX-4 UPDATED.
